Neurology Community
Left body completely numb/tingling.
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, Multiple Sclerosis, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Left body completely numb/tingling.

My mom is 50 years old & she has had a operation in her neck about 4 years ago (plate fusion) . it was fine for awhile but right now my mom says shes havin some sort of problems as in her whole left side of her body has gone numb & is tinglying her. she feels like she needs to go to the hospital but i told her its probly not anything that serious. but i dont know for sure. she's obviously has been taking medication for years now . shes taking xanax for anxiety ,levoxyl for thyroid ,oxicodone for pain , atenolol for blood pressure, anti acid pills (omepruzole) .she now takes spiriva for COPD & a ventolin inhaler because yes she smokes & shes pretty much bad with COPD but not the worst. she says her chest feels heavy all the time but the xanax usually helps that... she also says everythin is goin back to like she never even had the operation before.& my mom has to make herself eat she hasnt had know appetite in the past couple months & he she cant function right she says. everything she does makes her chest feel heavy but i told her THAT has to probly do with her COPD . what could the tinglying in her whole left side of her body be ? from head to toe. she's worried . Thank You <3
1711789 tn?1361311607
Hi there!

Well, without a detailed clinical valuation it would be difficult to determine the cause of her symptoms. Possibilities that may need to be considered include neuro-muscular causes such as further degeneration causing compression of the neural structures, TIA/ strokes, vascular issues, hormonal/ endocrine causes, medication side effect, micronutrient deficiencies etc. I would suggest getting this evaluated by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.

Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
4760166 tn?1398360913
Blank
The_beat_goes_on
TX